Weak and strong solutions of inverse problems for differential equations in a Banach space
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 867-874
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a16,
author = {D. G. Orlovskii},
title = {Weak and strong solutions of inverse problems for differential equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {867--874},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a16/}
}
D. G. Orlovskii. Weak and strong solutions of inverse problems for differential equations in a Banach space. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 867-874. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a16/